# SDR USAA950782

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0741 - RETURN TO CLT DUE TO THE AIRCRAFT NOT ABLE TO BE PRESSURIZED.  MAINTENANCE PRESSURE CHECKED THE CABIN AND CHECKED THE MANUAL AND AUTO CONTROLLER.  OPERATIONS CHECKED GOOD.  (M)
